Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v33.i5-8.30
13 pages

Bilinear Markov Processes of Searching for Moving Targets

Arkadiy A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Karen G. Dzyubenko
Candidate in physics and mathematics, researcher of V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine; and University of Toronto, Canada

ABSTRAKT

A bilinear Markov model is considered with the aim of solving the game problems of discrete-time search for moving targets with a finite set of states. The necessary optimality conditions for various scenarios are given.


Articles with similar content:

The Suboptimal Stochastic Control in Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 3
Sergey V. Sokolov
Branch-and-Bound Method for Problems of the Euclidian Combinatorial Optimization on Combinations
Journal of Automation and Information Sciences, Vol.49, 2017, issue 5
Alexandra O. Yemets
Realization of the Game Approach to Control of Second Order Linear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 10
Igor F. Eryemenko, Alexander G. Gurko
A Posteriori Synthesis of Optimal Control of Nonlinear Stochastic Structures
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir A. Pogorelov, Sergey V. Sokolov
Regular Observations of Geostationary Satellites by Combined CCD-Method
Journal of Automation and Information Sciences, Vol.36, 2004, issue 9
Evgeniy S. Kozyrev, Alexander V. Shulga, Evgeniya S. Sibiryakova